AIMS Mathematics, 2020, 5(1): 376-384. doi: 10.3934/math.2020025

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

New inequalities of Wilker’s type for hyperbolic functions

Department of Mathematics, Zhejiang Gongshang University, Hangzhou, Zhejiang, China

Using power series expansions of functions and the monotonicity criterion for the quotient of power series, we establish some new Wilker-type inequalities for hyperbolic functions.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved